Annals of Functional Analysis

The univalence conditions for a family of integral‎ ‎operators

Daniel Breaz and Laura Stanciu

Full-text: Open access

Abstract

‎The main object of the present paper is to discuss some univalence‎ ‎conditions for a family of integral operators‎. ‎Several other‎ ‎closely-related results are also considered‎.

Article information

Source
Ann. Funct. Anal., Volume 2, Number 2 (2011), 42- 50.

Dates
First available in Project Euclid: 12 May 2014

Permanent link to this document
https://projecteuclid.org/euclid.afa/1399900193

Digital Object Identifier
doi:10.15352/afa/1399900193

Mathematical Reviews number (MathSciNet)
MR2855285

Zentralblatt MATH identifier
1259.30024

Subjects
Primary: 30C55: General theory of univalent and multivalent functions
Secondary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Keywords
Analytic functions Univalence conditions Integral‎ ‎Operators

Citation

Stanciu, Laura; Breaz, Daniel. The univalence conditions for a family of integral‎ ‎operators. Ann. Funct. Anal. 2 (2011), no. 2, 42-- 50. doi:10.15352/afa/1399900193. https://projecteuclid.org/euclid.afa/1399900193


Export citation

References

  • N.N. Pascu, On a univalence criterion II, in Itinerant Seminar on Functional Euations, Approximation and Convexity Cluj-Napoca, 1985, 153–154, Preprint 86-6, Univ. Babes-Bolyai, Cluj-Napoca, 1985.
  • D. Breaz and N. Breaz, The univalent conditions for an integral operator on the classes S(p) and $\mathfrak{T}_2$, J. Approx. Theory Appl. 1 (2005), no. 2, 93–98.
  • D. Breaz and N. Breaz, Univalence of an integral operator, Mathematica 47(70) (2005), no. 1, 35–38.
  • D. Yang and J. Liu, On a class of univalent functions, Int. J. Math. Math. Sci. 22 (1999), no. 3, 605–610.